Skip to main content
Article
Form Domains and Eigenfunction Expansions for Differential Equations with Eigenparameter Dependent Boundary Conditions
Canadian Journal of Mathematics
  • Branko Ćurgus, Western Washington University
  • Paul Binding
Document Type
Article
Publication Date
1-1-2002
Disciplines
Abstract

Form domains are characterized for regular 2n-th order differential equations subject to general self-adjoint boundary conditions depending affinely on the eigenparameter. Corresponding modes of convergence for eigenfunction expansions are studied, including uniform convergence of the first n - 1 derivatives.

Citation Information
Branko Ćurgus and Paul Binding. "Form Domains and Eigenfunction Expansions for Differential Equations with Eigenparameter Dependent Boundary Conditions" Canadian Journal of Mathematics Vol. 54 Iss. 6 (2002) p. 1142 - 1164
Available at: http://works.bepress.com/branko_curgus/35/